# SDR SCNA96390

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: ARG7040529
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND RIGHT HAND MAIN LANDING GEAR FORWARD TRUNNION GEAR LUG INNER BUSHINGS PITTED.  REMOVED RIGHT HAND MAIN LANDING GEAR FORWARD TRUNNION GEAR LUG INNER BUSHINGS.  INSPECTED BORE AND FOUND TO BE WITHIN ORIGINAL HOLE SIZE LIMITS AND INSTALLED NEW BUSHINGS PER CMM 32-11-04.
